Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 3, Pages 275-290
Nonnegative solutions to superlinear problems of generalized Gelfand type
University College of Galway, Department of Mathematics, Galway, Ireland
Received 1 January 1995; Revised 1 March 1995
Copyright © 1995 Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Existence of nonnegative solutions to superlinear second order problems of
the form is discussed in this paper. Here is a parameter.